So sorry Nurse2. I have followed thsi from your 1st post and was thinking when reading about
your changes in meds that this might just happen,going from Fent to Oxy at that conversion rate just didnt look good. As for your S.O. I imagine even though he is educated in these meds it is certainly different when your looking at the pic and it is someone you love and care about
, I am sure as a Nurse you can relate here. Also you didnt say what kind of Doc he is and that could cover a whole entire world out there with no idea regarding pain meds.
I hope by this time you have spoke with your prescribing Doc and things are looking better for you today. Switching meds can almost always does cause us some anxiety as well as physical symptoms. I think any of us can agree that falling into a pain rut is foremost on our minds at all times and one of the things that helps to relate so easily to other CPers and why non CPers cant fathom this fear.
There are however some things you can do to help make yourself more comfortable waiting for the new med to takeover and the old one to get out of your system and I am sure many folks here have some ideas should you need them.
I think the most important thing is to take care of yourself and WB had some really good advice. Please let us know when you can how your doing and if you find yourself in need of anything at all it looks as though plenty of folks here have years under their belts of sage advice and caring remedies.
Bilateral knee replacements,spondylosis of L-3,4,5 and S-1, osteoarthritis,premenopausal migraines.
Meds: Methadone,xanax,zanaflex,maxide,prempro,K+,indocin,lexapro,neurontin(coming off) lyrica(going onto)